Foliations, the ergodic theorem and Brownian motion. (English) Zbl 0524.58026


37A99 Ergodic theory
37C85 Dynamics induced by group actions other than \(\mathbb{Z}\) and \(\mathbb{R}\), and \(\mathbb{C}\)
28C10 Set functions and measures on topological groups or semigroups, Haar measures, invariant measures
58H05 Pseudogroups and differentiable groupoids
60J65 Brownian motion


Zbl 0314.57018
Full Text: DOI


[1] Bowen, R; Bowen, R; Bowen, R, Unique ergodicity for horocycle foliations, Israel journal of mathematics, Astérisque, Israel J. math., 26, 43-67, (1977), (with Brian Marcus) · Zbl 0346.58009
[2] Connes, A, Sur la théorie noncommutative de l’intégration, (), New York
[3] {\scH. Furstenberg}, Boundary theory and stochastic processes on homogeneous spaces, in “Symposia in Pure Mathematics,” Williamstown, Mass. · Zbl 0289.22011
[4] Foguel, S.R, Ergodic theory of Markov processes, (1969), Van Nostrand Princeton, N. J · Zbl 0181.44806
[5] Hopf, E, Bull. amer. math. soc., 77, 863-877, (1971)
[6] Ito, K; McKean, H, Diffusion processes and their sample paths, (1964), Academic Press New York · Zbl 0153.47302
[7] Jacobs, Lecture notes on ergodic theory, Aarhus notes, (1962-1963)
[8] {\scKarp}, preprint, Princeton University, Princeton, N. J., 1980.
[9] Lamperti, J, Stochastic processes, () · Zbl 0113.33502
[10] Malliavin, P, Diffusions et Géométrie différentielle globale, (August 1975), Centro Internationale Matematico Estivo Varenne, France
[11] Malliavin, P, Geométrie différentielle stochastique, (1978), Les Presses de l’Université de Montréal
[12] McKean, H, Stochastic integrals, (1969), Academic Press New York · Zbl 0191.46603
[13] {\scL. Nirenberg}, On elliptic partial differential equations, Ann. Scuola Norm. Sup. de Pisa Sci. Fis. Math.{\bf13}.
[14] Plante, J, Foliations with measure preserving holonomy, Ann. of math., 102, (1976) · Zbl 0312.57017
[15] {\scD. Ruelle and D. Sullivan}, Current, flows and diffeomorphisms, Topology{\bf14}, 219-325. · Zbl 0321.58019
[16] Ikeda, N; Watanabe, S, Stochastic differential equation and diffusion process, (1981), North-Holland Amsterdam
[17] Stroock, D; Varadham, S, Multidimensional diffusion processes, ()
[18] Sullivan, D, Cycles for the dynamical study of foliated manifolds and complex manifolds, Invent. math., Serre Volume, (1976) · Zbl 0335.57015
[19] Sullivan, D, Ergodic theory at infinity of a discrete group of hyperbolic motions, ()
[20] Yau, Harmonic functions on Riemannian manifolds, Comm. pure appl. math., (1976)
[21] Yosida, K, Functional analysis, (1965), Springer-Verlag Berlin · Zbl 0126.11504
[22] Garnett, L, Functions and measures harmonic along leaves of a foliation, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.